# SDR CALA2025120811849

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 31422003
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD FAN COWL EXTERNAL SKIN BELOW IDG DOOR 423AL HAS A CRACK.   REPAIRED THE NR 1 ENGINE FAN COWL SKIN IAW ESR-WI 2023936-27-13210 AND EC/RA 7111-02830.
